# SDR USAA011054

- Difficulty date: August 10, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N264AU
- Make and model: Boeing 737201
- Aircraft serial: 22961
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Dented
- Location: Bs 827
- Part time: 47,570 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN DENTED 2 INCHES BY 8 INCHES BY .250 INCH, BS 827 STRINGER 27L.  PREVIOUS REPAIR, FOUND AT S27L, REPORT STATES S27R, PER SRM 53-30-3.  (M)
